# SDR ASAA2016051416719

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,084 hours, 10,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING TASKCARD 78233008, FOUND R2 DOOR EMERGENCY EXIT LIGHTS INOPERATIVE.  ACFT GROUNDED.  R & R M1672 EMERGENCY EXIT LIGHT BATTERY PACK IAW AMM 33-51-06-960-805. R2 DOOR EMERGENCY EXIT LIGHTS OPS NORMAL.
